Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 87, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jun 22, 2007, 1:34 PM EDT for Suwannee County, Florida. It took effect at Jun 23, 2007, 1:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2007, 1:34 PM EDT (17:34 UTC)
- In effect from
- Jun 23, 2007, 1:00 PM EDT
- Expired
- Jun 23, 2007, 6:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Jacksonville, FL
County Suwannee County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1031 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 221734 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 134 PM EDT FRI JUN 22 2007 FLZ020>022-231000- /O.UPG.KJAX.FW.A.0093.070623T1700Z-070623T2200Z/ /O.NEW.KJAX.FW.W.0087.070623T1700Z-070623T2200Z/ HAMILTON-SUWANNEE-COLUMBIA- 134 PM EDT FRI JUN 22 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT SATURDAY FOR HAMILTON...SUWANNEEE AND COLUMBIA COUNTIES DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT SATURDAY. AFTERNOON TEMPERATURES IN THE MID 90S AND DEW POINTS IN THE LOWER TO MID 60S WILL PRODUCE MINIMUM RELATIVE HUMIDITY VALUES IN THE 30 TO 35 PERCENT RANGE SATURDAY AFTERNOON OVER THE SUWANNEE VALLEY REGION OF NORTHEAST FLORIDA. DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE EXPECTED FOR AROUND 4 HOURS. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ ECZ
1 follow-up statement
000 WWUS82 KJAX 230819 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 419 AM EDT SAT JUN 23 2007 FLZ020>022-232200- /O.CON.KJAX.FW.W.0087.070623T1700Z-070623T2200Z/ HAMILTON-SUWANNEE-COLUMBIA- 419 AM EDT SAT JUN 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON DUE TO THE LOW RHS... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON. AFTERNOON TEMPERATURES IN THE MID 90S AND DEW POINTS IN THE LOWER TO MID 60S WILL PRODUCE MINIMUM RELATIVE HUMIDITY VALUES IN THE 30 TO 35 PERCENT RANGE SATURDAY AFTERNOON OVER THE SUWANNEE VALLEY REGION OF NORTHEAST FLORIDA. DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE EXPECTED FOR AROUND 4 HOURS. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ HESS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jun 22, 10:44 AM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 22, 10:44 AM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1044 AM EDT FRI JUN 22 2007
...SCATTERED SHOWERS ON FRIDAY WILL GIVE WAY TO HOT AND MAINLY DRY
WEEKEND...
.PUBLIC UPDATE...THE COMBINATION OF DAYTIME HEATING AND LOW-LEVEL
NORTHEAST FLOW HAS LED TO INCREASING CU FIELD ACROSS MAINLY COASTAL
SOUTHEAST GEORGIA AND MOST OF NORTHEAST FLORIDA. LOOKING AT 12Z KJAX
SOUNDING...ATMOSPHERE HAS BECOME MORE UNSTABLE AS TEMPS ALOFT HAVE
COOLED A FEW DEGREES...WITH WARMING IN THE LOWER LEVELS. USING
TEMP/DEWPT OF 85/72...A CAPE VALUE AROUND 2800 J/KG WAS REALIZED.
WITH LITTLE CIN IN PLACE...THUNDERSTORM PROSPECT LOOKS MORE PROMISING
COMPARED TO YESTERDAY. IN FACT...WET BULB ZERO HEIGHT HAS LOWERED TO
BELOW 10 KFT. THIS ALONG WITH RELATIVELY DRIER/COOLER ATMOSPHERIC
CONDITIONS IN THE MID/UPPER LEVELS OF THE ATMOSPHERE WILL ENABLE ANY
THUNDERSTORM TO PRODUCE SOME HAIL ALONG WITH GUSTY WINDS.
SHOWERS/THUNDERSTORMS WILL FOCUS ACROSS NORTH FLORIDA...ESPECIALLY
ALONG AND SOUTH OF KGNV-KSGJ LINE WHERE ATMOSPHERIC MOISTURE WILL BE
HIGHER...IN ADDITION TO PERIPHERY EFFECTS OF OLD LOW PRESSURE AREA.
CURRENT FORECAST PACKAGE LOOKS GOOD...WILL FRESHEN 1ST PERIOD ZONES.
&&
.AVIATION...MOIST CONDITIONS CONTINUE IN THE LOWER LEVELS OF THE
ATMOSPHERE...WITH MUCH DRIER AIR IN THE MID AND UPPER LEVELS OF
THE ATMOSPHERE. LOW CEILINGS OF BETWEEN 1500 AND 2500 FEET WILL
LIKELY PERSIST THROUGH AROUND NOON...WITH MAINLY SCATTERED CLOUDS
THEREAFTER AS DRIER AIR MIXES TO THE SURFACE. ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS WILL ESTABLISH ACROSS MAINLY NORTH
FLORIDA.
&&
.MARINE...M0DERATE NORTHEAST GRADIENT CONTINUES OVER THE REGION WITH
NORTHEAST WINDS OF 10 TO 15 MPH...AND SEAS GENERALLY BETWEEN 3 TO 5
FEET. GRADIENT WILL BEGIN TO RELAX TODAY AS WEAK LOW PRESSURE TO THE
SOUTH FURTHER WEAKENS...WITH WEAK HIGH PRESSURE RIDGE
ESTABLISHING OVER THE LOCAL WATERS.
&&
.FIRE WEATHER (PER EARLY MORNING SHIFT)...MIN RHS MAY APPROACH
CRITICAL VALUES IN SUWANNEE VALLEY REGION OF NE FL THIS AFTN WITH L/M
90S TEMPS AND MID 60S DWPTS...ELSEWHERE RH VALUES WILL BE WELL ABOVE
CRITICAL LEVELS. AT THIS POINT...WILL HOLD OFF RFW FOR OUR WRN
COUNTIES DUE TO MARGINAL THREAT. GREATER POTENTIAL FOR REACHING
CRITERIA IN SUWANNEE VALLEY REGION TMRW WITH SLIGHTLY HIGHER AFTN
TEMPS...WILL ISSUE FIRE WEATHER WATCH THERE FOR AFTN HOURS...
ELSEWHERE RH VALUES SHOULD REMAIN ABOVE CRITICAL VALUES. MIN RHS
SHOULD REMAIN ABOVE CRITICAL VALUES SUNDAY ONWARD INTO NEXT WEEK.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR COLUMBIA-HAMILTON-
SUWANNEE.
GA...NONE.
AM...NONE.
&&
.PREVIOUS PUBLIC...TODAY THROUGH SUNDAY...
NELY FLOW AROUND THE SFC LOW OFF THE FLORIDA EAST COAST CONTINUES
TO SEND ISOLD/SCTD SHOWERS ACRS THE FORECAST AREA. THIS TREND WILL
CONTINUE THIS MORNING THEN SLOWLY SHIFT SOUTHWARD INTO ONLY NERN
FL THIS AFTERNOON AS THE LOW PRESSURE CENTER SLOWLY SINKS SOUTH
AND WEAKENS. SOME ISOLD TSTM ACTIVITY WILL BE POSSIBLE THIS
AFTERNOON ACRS NERN FL...BUT NOTHING SIGNIFICANT IS EXPECTED.
ON SATURDAY AND SUNDAY...HOT AND MAINLY DRY CONDITIONS ARE
EXPECTED AS WEAK RIDGING SETS IN AT ALL LEVELS WITH ONLY ISOLD
AFTN/EVE TSTMS EXPECTED AT BEST WITH MOST POPS REMAINING AT 10% OR
LESS. MAX TEMPS WILL SOAR INTO THE MID/UPPER 90S INLAND WITH MAX
HEAT INDICES AROUND 100 DEGREES.
.LONG TERM...MONDAY THROUGH THURSDAY...
BERMUDA HIGH PRESSURE RIDGE WILL EXTEND OVER THE FORECAST AREA OR
JUST SLIGHTLY NORTH OF THE REGION THROUGH THE PERIOD. THIS WILL
ACT TO MODERATE INLAND MAX TEMPS BACK INTO THE LOWER TO MID 90S
AND LOW LEVEL EASTERLIES WILL KEEP THE COAST IN THE UPPER 80S.
ISOLD TO SCTD SHOWER/TSTM ACTIVITY WILL BE EXPECTED WITH POPS
RANGING IN THE 20-30% RANGE...JUST A BIT BELOW CLIMO LEVELS.
&&
ZAPPEHazardous weather outlook, Jun 22, 3:51 AM EDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 351 AM EDT FRI JUN 22 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-230900- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 351 AM EDT FRI JUN 22 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... .THUNDERSTORM IMPACT... ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON ACROSS NORTHEAST FLORIDA...MAINLY SOUTH OF INTERSTATE 10. GUSTY WINDS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .FLOOD IMPACT... HEAVY THUNDERSTORM ACTIVITY MAY PRODUCE PONDING OF WATER ON ROADWAYS AND SOME MINOR FLOODING OF LOW LYING AREAS...MAINLY SOUTH OF A LINE FROM ST AUGUSTINE TO GAINESVILLE. .FOG IMPACT... PATCHY FOG WITH VISIBILITIES OF 1 TO 3 MILES WILL BE POSSIBLE EARLY THIS MORNING AND IS EXPECTED AGAIN AFTER MIDNIGHT TONIGHT. .RIP CURRENT IMPACT... NORTHEAST FLOW WILL CONTINUE A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... AFTERNOON TEMPERATURES WILL REACH THE MID TO UPPER 90S OVER THE WEEKEND WITH HEAT INDICES AROUND 100 DEGREES. HOT AND DRY CONDITIONS SATURDAY AFTERNOON WILL INCREASE THE FIRE DANGER ACROSS PORTIONS OF INLAND NORTHEAST FLORIDA. ONLY ISOLATED THUNDERSTORM ACTIVITY IS EXPECTED ACROSS THE FORECAST AREA FROM SATURDAY THROUGH MONDAY WITH A RETURN TO MORE SCATTERED THUNDERSTORM ACTIVITY FROM TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. HESS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:38 AM EDT | Fire Weather Watch | JAX | Suwannee | 10 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.